# SDR DALA13054133142

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE SKIN BETWEEN FRAMES 26 & 27, STRINGERS 41 & 42R DENTED.  FOUND WITHIN LIMITS IAW SRM 53-21-11, DIAGRAM 103.   HFEC INSPECTED INTERNAL & EXTERNAL AREA IAW NTM 51-10-08, NO CRACK INDICATION NOTED.
